# SDR ASOA05324

- Difficulty date: April 8, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE LT FORWARD EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINT REMOVED AND REPLACED THE LAMP IN THE LT FORWARD EXTERIOR EMERGENCY LIGHT.  OPS CHECK GOOD.  AC OK FOR SERVICE. (K)
